Equidistribution theorems for holomorphic Siegel modular forms for GSp4 ; Hecke fields and n-level density

Henry H. Kim, Satoshi Wakatsuki, Takuya Yamauchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


This paper is a continuation of Kim et al. (J Inst Math Jussieu, 2018). We supplement four results on a family of holomorphic Siegel cusp forms for GSp4/ Q. First, we improve the result on Hecke fields. Namely, we prove that the degree of Hecke fields is unbounded on the subspace of genuine forms which do not come from functorial lift of smaller subgroups of GSp4. Second, we prove simultaneous vertical Sato–Tate theorem. Namely, we prove simultaneous equidistribution of Hecke eigenvalues at finitely many primes. Third, we compute the n-level density of degree 4 spinor L-functions, and thus we can distinguish the symmetry type depending on the root numbers. This is conditional on certain conjecture on root numbers. Fourth, we consider equidistribution of paramodular forms. In this case, we can prove the conjecture on root numbers. Main tools are the equidistribution theorem in our previous work and Shin–Templier’s (Compos Math 150(12):2003–2053, 2014) work.

Original languageEnglish
Pages (from-to)917-943
Number of pages27
JournalMathematische Zeitschrift
Issue number3-4
Publication statusPublished - 2020 Aug 1


  • Hecke fields
  • Siegel modular forms
  • Trace formula

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Equidistribution theorems for holomorphic Siegel modular forms for GSp4 ; Hecke fields and n-level density'. Together they form a unique fingerprint.

Cite this